| Model Number |
DRILL JACOBS CHUCK 0-6.5 MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 03/18/2022 it was reported by a distributor via (b)(4) that during a procedure, the ar-600dj became disassembled when in reverse and could not be put back together.The ar-600l would not work and is no longer charging.The case was completed with no patient affect.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is confirmed based on the customer provided photo, which displays the disassembled ar-600dj.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.No change in harm was identified.